# SDR ARWA20020810

- Difficulty date: August 30, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,927 hours, 23,836 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 40581
- Part serial: 337D
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

LOG PAGE # 110608.  DISCREPANCY:  NEAR END OF TAKEOFF ROLL PTY MAIN GEAR SPOILER INOPERATIVE LIGHT CAME ON.  CORRECTIVE ACTION:REMOVED AND REPLACED #5 ANTISKID TRANSDUCER OPERATIONAL CHECK NORMAL IAW 27-35-0.
